MathSciNet Relay Station
MathSciNet bibliographic data
MR2957029 49K21 (70F25 91B64)
Udrişte, C.; Ferrara, M.; Zugrăvescu, D.; Munteanu, F. Controllability of a nonholonomic macroeconomic system. J. Optim. Theory Appl. 154 (2012), no. 3, 1036–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement